# SDR UPS00233739

- Difficulty date: September 12, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 3 L/E FLAP HAS HOLE DUE TO CORROSION.  *S/D*  REMOVED AND REPLACED NR 3 L/E FLAP ASSY PER MM 27-81-01.  OPS NORMAL.  (P/N 65-16225 -1) (S/N BN592) ON, (S/N 373) OFF
